MathSciNet Relay Station
MathSciNet bibliographic data
MR1484897 (98k:11002) 11A25 (11Y70)
Hagis, Peter, Jr.; Cohen, Graeme L. Every odd perfect number has a prime factor which exceeds $10\sp 6$. Math. Comp. 67 (1998), no. 223, 1323–1330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement